I've tried Benadryl, Xanax, and Ambien. Nothing seems to help me and I'm getting very frustrated.
Rita; Could be a while from what I have heard in some woman. Best you can do is check with the doctor again when you have to go in again. Sorry can't be of more help many say it has something to do with all the hormones left in you have the surgery and it clears up on its own best wishes Chuck1957
A hysterectomy messes with your hormonal levels. You are now in menopause without the benefit of easing into it. Sleep issues are one of the common symptoms of menopause.
You can talk to your doctor about low dose HRT or just give it more time. Sometimes a very low dose of Mirtazapine 7.5 mg may help but should only be used short term. Some use Trazadone short term also. Best to talk to your doctor about your option.
Hope you get some Zzzz's soon.
PS There is also a web site forum called Hystersisters that may help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Apr 2014 • 7 answers
I seem to have no effect to ambien or Xanax. Rx 10mg ambien or 2mg Xanax for the long nights. Help!?
Posted 8 Sep 2014 • 1 answer
Posted 25 Feb 2015 • 2 answers
Posted 25 Mar 2015 • 3 answers
Posted 24 Dec 2017 • 0 answers